| Model Number |
H938741 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an exactamix 3000 ml eva (ethylene-vinyl acetate) tpn (total parenteral nutrition) bag leaked.The issue was further described as, "leakage was observed from the ergonomic spout of the bag".This was observed prior to patient use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H4: device manufacture date ¿ the lot was manufactured between march 21-24, 2024.H11: the device and photographs were returned for evaluation.A visual inspection was performed on the actual sample, and the reported leakage was not easily identified.The returned photographs were reviewed, and it was noted that there was leakage from the administration spike port bonding area.Functional testing was performed, and it was noted that there was leakage from the spike port bonding area.The reported condition was verified.The cause of the reported condition could not be determined; however, was most likely due to inadequate or lack of cyclohexanone applied to the spike port cap tube when it was inserted into the spike port during the manufacturing process causing an incorrect bonding.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.